... since! Is this common?
Cureforsure15 Morning to you and yes this could be very possible that this is caused by the drug.If it were me its friday try and call the office and ask them what you can do about this.Call as soon as the office opens just incase they want to see you please anytime you have problems like these also call your doctor they should know what is going on. Thank God for this new cure... finally something that works... Chuck1957
Sorry to hear this. Seems there was an earlier post on this forum about someone suffering some withdrawal symptoms after 24wks. Guess there was a lack of forethought on our part to think we could take Harvoni, a very strong drug and not suffer from some issues. Wish you well and please keep the forum updated as to how long and how severe this is for you. I've got 11days left of my 24wks.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2015 • 3 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 1 Mar 2016 • 3 answers
Posted 26 Apr 2017 • 2 answers
I have finished 12 weeks of Harvoni it's been 7 days since my last and final dose had labs done Tue?
Posted 1 day 4 hours ago • 1 answer